View Single Post
Old 10-17-2006, 05:39 PM   #1
suzannecaroline suzannecaroline is offline
Member
(female)
 
Join Date: Jun 2006
Location: Chicago, Illinois
Posts: 73
suzannecaroline HB User
Wellbutrin panic attack

I previously been prescribed wellbutrin for the depression. I got a panic attack with in 2 days of taking it. Then I stopped taking it, but continued to feel depressed. So I started taking it again. It was so bad this time with the panic attack that I had to leave work and go to the hospital. There they gave me 3mg of xanax and told me to stop wellbutrin. Is this a common side effect of the drug?
I also take lamictal and feel antsy on it. My other question is regarding panic attacks and anxiety. Are they common with bipolar people? My doctor is not very helpful in answering my questions, just likes to prescribe the meds. I almost feel like Im more anxious than manic/depressive.